# SDR 2003F00372

- Difficulty date: June 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N913RC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000059
- Aircraft time: 9,760 hours, 10,160 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 71053101
- Condition: Defective
- Location: Rt Mlg
- Part time: 9,723 hours, 10,028 cycles
- Component: Actuator, Decoto
- Component part number: 99120538
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR ACTUATOR ROD END, ATTACHING TO MLG LEG, FOUND WITH ROD END BEARING EXTENDED TO THE EXTREME AFT POINT OF INSERTION INTO ROD END PLACING RM LG IN DANGER OF COLLAPSE. ROD END ASSEMBLY WAS REPLACED WITH NEW, MFG SUPPLIED UNIT IAW MAINTENANCE MANUAL 32-10-00 OBSERVING PROPER CAMBER AND GEAR RETRACTION OPERATION.
